# SDR CALA0100038

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 500 - 520 BETWEEN LONGERONS 20R AND 21R AND AT FS 550 - 560 BETWEEN LONGERONS 21L AND 22L.  THE DENTS WERE COLD WORKED AND DOUBLERS WERE INSTALLED AT EACH LOCATION IAW SRM 53-04-38 AND 51-30-2.
